MAUDE Adverse Event Report: CAREFUSION 303, INC. BD Pyxis¿ MedStation¿ ES Tower; Automated Dispensing Cabinet

CAREFUSION 303, INC. BD Pyxis¿ MedStation¿ ES Tower; Automated Dispensing Cabinet
Model Number 500001002506
Medical Device Problem Codes Circuit Failure (1089); Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ medstation¿ es tower drawer 1.1 was not detected on bus.The customer stated that this malfunction occurred while dispensing the medication.There were no adverse events or injuries reported based on this event.
 
Additional Manufacturer Narrative
E.1.Initial reporter facility: ascension via christi regional medical st francis campus.A review of the complaint history for (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for (b)(6) was performed from the date of manufacture, 01-feb-2021 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that the system drawer 1.1 failed.A field service engineer (fse) found that drawer 1.1 had failed and was not displaying any cubies.Hardware test application (hta) testing showed that no drawers were detected.Inspection of the drawer controller board revealed incorrect flashing light patterns.The drawer controller board was replaced, and all row board connections and pyxibus cables were reseated.After the repair, the drawer displayed cubies correctly and was fully functional.Hardware test application testing confirmed the drawer had recovered, resolving the issue.The system functioned as intended after the field service engineer repaired the device.

Brand Name
BD Pyxis¿ MedStation¿ ES Tower
Common Device Name
Automated Dispensing Cabinet
Manufacturer (Section D)
CAREFUSION 303, INC.
3750 torrey view ct
san diego CA 92130
Manufacturer (Section G)
CareFusion 303, INC.
10020 pacific mesa blvd
san diego CA 92121 -438
Manufacturer Contact
brett wilko
3750 torrey view ct
san diego, CA 92130
+1(858)617-2000
MDR Report Key50944944
Report Number2016493-2026-67617
Device Sequence Number18749152
Product Code BRY
UDI-Device Identifier10885403512674
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number500001002506
Device Catalogue Number352
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown